On optimal investment and subexponential claims
No abstract is available for this item.
References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Gaier, Johanna & Grandits, Peter, 2002. "Ruin probabilities in the presence of regularly varying tails and optimal investment," Insurance: Mathematics and Economics, Elsevier, vol. 30(2), pages 211-217, April.
- Anna Frolova & Serguei Pergamenshchikov & Yuri Kabanov, 2002. "In the insurance business risky investments are dangerous," Finance and Stochastics, Springer, vol. 6(2), pages 227-235.
- Hipp, Christian & Plum, Michael, 2000. "Optimal investment for insurers," Insurance: Mathematics and Economics, Elsevier, vol. 27(2), pages 215-228, October.
When requesting a correction, please mention this item's handle: RePEc:eee:insuma:v:36:y:2005:i:1:p:25-35. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Zhang, Lei)
If references are entirely missing, you can add them using this form.